# SDR IXXA2023081102

- Difficulty date: July 17, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 103,753 hours, 30,238 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4103
- Part serial: 000428
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW #10 SLAT INBD EDGE BENT AND SPLITTING APART
